RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1983, Volume 33, Issue 3, Pages 357–364 (Mi mz10088)  

A generalization of a Phragmén–Lindelöf-type theorem for elliptic linear equations

I. T. Mamedov

Azerbaidzhan Institute for Petroleum and Chemistry, Academy of Sciences of the Azerbaidzhan SSR

Full text: PDF file (978 kB)

English version:
Mathematical Notes, 1983, 33:3, 181–185

Bibliographic databases:

UDC: 517.9
Received: 14.05.1982

Citation: I. T. Mamedov, “A generalization of a Phragmén–Lindelöf-type theorem for elliptic linear equations”, Mat. Zametki, 33:3 (1983), 357–364; Math. Notes, 33:3 (1983), 181–185

Citation in format AMSBIB
\Bibitem{Mam83}
\by I.~T.~Mamedov
\paper A generalization of a Phragm\'en--Lindel\"of-type theorem for elliptic linear equations
\jour Mat. Zametki
\yr 1983
\vol 33
\issue 3
\pages 357--364
\mathnet{http://mi.mathnet.ru/mz10088}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=698713}
\zmath{https://zbmath.org/?q=an:0545.35028}
\transl
\jour Math. Notes
\yr 1983
\vol 33
\issue 3
\pages 181--185
\crossref{https://doi.org/10.1007/BF01686324}


Linking options:
  • http://mi.mathnet.ru/eng/mz10088
  • http://mi.mathnet.ru/eng/mz/v33/i3/p357

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:72
    Full text:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020